Alert archive / Wisconsin / Flash Flood Warnings in 2008

Flash Flood Warning 37, NWS Milwaukee, WI

June 12, 2008Sauk County, Wisconsin

NWS Milwaukee, WI issued this flash flood warning at Jun 12, 2008, 2:37 PM CDT for Sauk County, Wisconsin. It was in force for 5 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2008, 2:37 PM CDT (19:37 UTC)
Expired
Jun 12, 2008, 7:39 PM CDT
In force
5 hr
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Flood severity
None

County Sauk County, WI

The radar

The La Crosse radar (KARX), 111 km from the middle of the area, began a volume at 19:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 4:55 PM CDTHEAVY RAIN 2.510 W Poynette, WI2.5 INCHES OF RAIN IN 2 HOURS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.6 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2008-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2008-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1473 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KMKX 121938
FFWMKX
WIC111-130130-
/O.NEW.KMKX.FF.W.0037.080612T1937Z-080613T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
237 PM CDT THU JUN 12 2008

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SAUK COUNTY IN SOUTH CENTRAL WISCONSIN...

* UNTIL 830 PM CDT

* AT 233 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING WILL OCCUR FROM A THUNDERSTORM 24 MILES SOUTHWEST 
  OF PRAIRIE DU SAC...OR 10 MILES NORTH OF DODGEVILLE...MOVING 
  NORTHEAST AT 35 MPH. MORE STORMS ARE FOLLOWING THIS ONE.

* THE THUNDERSTORM PRODUCING FLASH FLOODING WILL BE NEAR...
  WEST BARABOO AND BARABOO BY 325 PM CDT...
  WISC DELLS ARPT(KDLL)...WISC DELLS AIRPORT AND WISCONSIN DELLS
  AIRPORT BY 330 PM CDT...
  LAKE DELTON AND WISCONSIN DELLS BY 340 PM CDT...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 4365 8980 4356 8971 4357 8960 4337 8961
      4335 8970 4325 8975 4320 8990 4317 9019
      4357 9019 4357 9031 4365 9032
TIME...MOT...LOC 1937Z 213DEG 30KT 4314 9011

$$

DAVIS
4 follow-up statements
000 
WGUS73 KMKX 122016
FFSMKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
315 PM CDT THU JUN 12 2008

WIC111-130130-
/O.CON.KMKX.FF.W.0037.000000T0000Z-080613T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAUK WI-
315 PM CDT THU JUN 12 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR SAUK
COUNTY...

AT 315 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SERIES OF THUNDERSTORM PRODUCING FLASH FLOODING MOVING 
NORTHEAST THROUGH SAUK COUNTY. THEY ARE EXPECTD TO CONTINUE THROUGH 
THE REMAINDER OF THE AFTERNOON.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
REEDSBURG...WEST BARABOO...WISCONSIN DELLS AIRPORT AND LAKE DELTON

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE BETWEEN 
315 PM AND 6 PM IN THE WARNED AREA.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

LAT...LON 4365 8980 4356 8971 4357 8960 4337 8961
      4335 8970 4325 8975 4320 8990 4317 9019
      4357 9019 4357 9031 4365 9032
TIME...MOT...LOC 2015Z 213DEG 30KT 4334 8981

$$

LAMERS/KAPELA
000 
WGUS73 KMKX 122123
FFSMKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
419 PM CDT THU JUN 12 2008

WIC111-130130-
/O.CON.KMKX.FF.W.0037.000000T0000Z-080613T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAUK WI-
419 PM CDT THU JUN 12 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR SAUK
COUNTY...

AT 415 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A LINE OF THUNDERSTORMS PRODUCING FLASH FLOODING STRETCHING 
FROM NORTHEAST SAUK COUNTY BACK SOUTHWEST INTO NORTHERN IOWA COUNTY. 
THE STORMS WITHIN THE LINE ARE MOVING NORTHEAST AT 45 MPH.  

DOPPLER RADAR RAINFALL ESTIMATES INDICATED 2 TO 3 INCHES OF RAIN HAS 
FALLEN ACROSS THE SOUTHERN PORTION OF SAUK COUNTY.  CITIES AND TOWNS 
IN THIS AREA INCLUDE...LONE ROCK...SPRING GREEN...SAUK CITY...PLAIN 
AND DEVILS LAKE STATE PARK. 

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE THROUGH 
THE EARLY EVENING HOURS. 

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4365 8980 4356 8971 4357 8960 4337 8961
      4335 8970 4325 8975 4320 8990 4317 9019
      4357 9019 4357 9031 4365 9032
TIME...MOT...LOC 2119Z 213DEG 30KT 4379 8941

$$
000 
WGUS73 KMKX 122235
FFSMKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
532 PM CDT THU JUN 12 2008

WIC111-130130-
/O.CON.KMKX.FF.W.0037.000000T0000Z-080613T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAUK WI-
532 PM CDT THU JUN 12 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR SAUK
COUNTY...

AT 529 PM CDT...DOPPLER RADAR SHOWS THAT A BREAK IN THE ACTION IS 
BRINGING SOME RELIEF TO SAUK COUNTY.  UNFORTUNATELY...THERE ARE MORE 
STORMS BACK ACROSS EASTERN IOWA THAT ARE TRACKING TOWARD THE WARNED 
AREA.  

RADAR ESTIMATES INDICATE THAT UP TO 4 INCHES OF RAIN HAS FALLEN 
ACROSS A LARGE PART OF SOUTHERN SAUK COUNTY. FLASH FLOODING IS 
LIKELY OCCURRING. MANY RURAL ROADS ARE LIKELY COVERED IN WATER AND 
SOME MAY BE WASHED OUT. IF RISING WATERS THREATEN YOUR AREA...HEAD 
FOR HIGH GROUND IMMEDIATELY. THIS IS A VERY DANGEROUS SITUATION.  

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4365 8980 4356 8971 4357 8960 4337 8961
      4335 8970 4325 8975 4320 8990 4317 9019
      4357 9019 4357 9031 4365 9032
TIME...MOT...LOC 2232Z 213DEG 30KT 4430 8895

$$

DAVIS
000 
WGUS73 KMKX 130039
FFSMKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
739 PM CDT THU JUN 12 2008

WIC111-130049-
/O.CAN.KMKX.FF.W.0037.000000T0000Z-080613T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAUK WI-
739 PM CDT THU JUN 12 2008

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SAUK COUNTY...

A LARGER...ALL ENCOMPASSING FLASH FLOOD WARNING HAS BEEN ISSUED FOR 
THE AREA UNTIL 130 AM CDT FRIDAY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4365 8980 4356 8971 4357 8960 4337 8961
      4335 8970 4325 8975 4320 8990 4317 9019
      4357 9019 4357 9031 4365 9032
TIME...MOT...LOC 0039Z 213DEG 30KT 4519 8813

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 1:38 PM CDT, 59 minutes earlier.

Area forecast discussion, Jun 12, 1:38 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
138 PM CDT THU JUN 12 2008

VERY ACTIVE NIGHT IN STORE. EXPECT REPEATED DEVELOPMENT OF
THUNDERSTORMS ACROSS THE CWA. RIGHT REAR ENTRANCE OF THE UPPER JET
IS PARKED OVER THE REGION AND WILL SUPPLY AMPLE DEEP LIFT. VERY
MOIST AIR FLOWING NORTH WITH PRECIPITABLE WATER VALUES AROUND 2
INCHES. WK SFC TROF/WMFNT WORKING NORTH LATE THIS AFTERNOON
EVENING. GOOD LLV SHEAR WITH SE FLOW AHEAD THIS TROF.  THIS IS A
VERY BAD SITUATION FOR AN ALEADY SATURATED REGION. WE COULD SEE
RAINFALL AMOUNTS IN SOME AREAS EXCEED 3 INCHES. THE FOCUS FOR THE
HEAVIEST RAIN LOOKS TO BE ALONG AND SE OF A LINE STRETCHING FROM
DUBUQUE IOWA NORTHWEST THROUGH DANE COUNTY TO GREEN LAKE COUNTY.
SAUK COUNTY WILL LIKELY GET SOME THUNDERSTORMS AND HEAVY
RAIN...BUT THE WORST SHOULD BE SE OF THIS REGION.

FLASH FLOODING WILL OCCUR IN SOME AREAS. IN ADDITION TO THE
FLOODING...LARGE HAIL...DAMAGING WIND AND A FEW TORNADOES ARE
POSSIBLE. GIVEN THE VERY SATURATED SOILS...IT WILL BE EASIER FOR
THE WIND TO KNOCK DONW TREES AND POWER LINES.

RAIN CHANCES REMAIN FAIRLY HIGH INTO FRIDAY...MAINLY SOUTHEAST...AS
THE PATTERN IS SLOW TO MOVE EAST.

EVENTUALLY THE UPPER FLOW PATTERN WILL BE SHIFTING FROM A MOIST
AND ACTIVE SW FLOW TO A WEST NORTHWEST FLOW THAT WILL TURN MUCH
QUIETER NEXT WEEK. THERE IS SOME SUGGESTION OF A STRONG COMPLEX
COMING THROUGH HERE SUN AFT/EVE WITH THE MAIN COLD FRONT AND
POSSIBLE S/W. THE GFS IS VERY STRONG WITH THIS...BUT LOOKS
OVERDONE.

MON THROUGH THURSDAY OF NEXT WEEK IS LOOKING DRY AND COOLER.

&&

.AVIATION...NUMEROUS SHOWERS AND STORMS ACROSS THE AREA THROUGH
THE PERIOD...WANING TOWARD 18Z. EXPECT MVFR AND POSSIBLE IFR
CONDITIONS IN AND AROUND THE STORMS. ATMOSPHERE IS VERY MOIST
WHICH WILL HELP TO QUICKLY LOWER THE CIGS AND VSBYS AROUND THE
STORMS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR WIZ046-047-051-052-
     056>060-062>072.

LM...NONE.
&&

SHORT/LONG TERM...05
AVIATION/MARINE...08
Hazardous weather outlook, Jun 12, 2:00 PM CDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
200 PM CDT THU JUN 12 2008

WIZ046-047-051-052-056>060-062>072-131200-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
200 PM CDT THU JUN 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO CONTINUE TO AFFECT SOUTHERN WISCONSIN
THIS AFTERNOON AND TONIGHT. SOME THUNDERSTORMS MAY BECOME
SEVERE...PRODUCING HAIL UP TO ONE INCH IN DIAMETER...AND DAMAGING
WIND GUSTS TO 70 MPH. A FEW TORNADOES ARE POSSIBLE.

IN ADDITION...THE THUNDERSTORMS ARE EXPECTED TO PRODUCE WIDESPREAD
HEAVY RAINFALL OF ONE TO TWO INCHES. THIS WILL RENEW THE FLASH FLOOD
THREAT...AND AGGRAVATE THE MANY FLOODING PROBLEMS REMAINING ACROSS
SOUTHERN WISCONSIN FROM THE PREVIOUS WEEKEND HEAVY RAINFALL.
THUS...A FLASH FLOOD WATCH REMAINS IN EFFECT ACROSS ALL OF SOUTHERN
WISCONSIN THIS AFTERNOON AND TONIGHT.

MANY LAKES...RIVERS AND STREAMS REMAIN WELL ABOVE FLOOD STAGE...OR
ARE FORECAST TO EXCEED FLOOD STAGE. A FEW SITES HAVE OR WILL EXCEED
RECORD STAGES. SEE OUR ADVANCED HYDROLOGIC PREDICTION SERVICES
INTERNET PAGE FOR DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ON FRIDAY...AND AT TIMES
SATURDAY THROUGH MONDAY.

MANY RIVERS AND STREAMS WILL REMAIN AT OR ABOVE FLOOD STAGE THROUGH
NEXT TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND TONIGHT.

LMZ643>646-131200-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
200 PM CDT THU JUN 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PERIODS OF THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT.
SOME THUNDERSTORMS MAY BECOME SEVERE...WITH LARGE HAIL TO ONE INCH
IN DIAMETER...AND DAMAGING WIND GUSTS TO 50 KNOTS. AN ISOLATED
WATERSPOUT IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS FRIDAY...AND AT TIMES SATURDAY
THROUGH MONDAY.

WOOD
WWW.WEATHER.GOV/MILWAUKEE

In the hours before

Local storm report, Jun 12, 1:49 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
149 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     HAIL             DELAVAN                 42.60N 88.62W
06/12/2008  M0.25 INCH       WALWORTH           WI   TRAINED SPOTTER

&&

GD
Special weather statement, Jun 12, 1:49 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
149 PM CDT THU JUN 12 2008

WIZ046-047-051-052-056>060-062>072-122000-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
149 PM CDT THU JUN 12 2008

TORNADO WATCH IS IN EFFECT FOR MUCH OF SOUTHERN WISCONSIN
UNTIL 8PM CDT

STRONG TO SEVERE THUNDERSTORMS MOVING THROUGH WALWORTH...
JEFFERSON...AND WAUKESHA COUNTIES. THESE THUNDERSTORMS ARE MOVING
TO THE NORTHEAST AT AROUND 40MPH. THUNDERSTORM WIND GUSTS TO
65MPH AND HAIL TO QUARTERS IS POSSIBLE. VERY HEAVY RAINFALL IS
LIKELY WITH THESE THUNDERSTORMS LEADING TO URBAN AND SMALL STREAM
FLOODING.

STRONG TO SEVERE THUNDERSTORMS WILL MOVE INTO IOWA AND LAFAYETTE
COUNTIES BETWEEN 2 AND 3PM WITH SMALL HAIL AND STRONG WIND GUSTS
POSSIBLE.

KUHLMAN
Local storm report, Jun 12, 2:06 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
206 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0202 PM     HAIL             2 SW EAST TROY          42.77N 88.43W
06/12/2008  M0.50 INCH       WALWORTH           WI   TRAINED SPOTTER

&&

KRR
Local storm report, Jun 12, 2:09 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
209 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     TSTM WND DMG     5 SW EAST TROY          42.74N 88.47W
06/12/2008                   WALWORTH           WI   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN REPORTED DOWN THROUGH OUT
            WALWORTH COUNTY

&&

KRR
Local storm report, Jun 12, 2:17 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
217 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HEAVY RAIN       2 SW EAST TROY          42.77N 88.43W
06/12/2008  M1.50 INCH       WALWORTH           WI   TRAINED SPOTTER

            A REPORT OF 1.5 INCHES OF RAIN IN 15 MINUTES.

&&

KRR
Local storm report, Jun 12, 2:28 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
228 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     TSTM WND DMG     3 NE EAST TROY          42.82N 88.36W
06/12/2008                   WALWORTH           WI   LAW ENFORCEMENT

            TWO SEMI TRACTOR TRAILERS BLOWN OVER AT I-43 AND STONE
            SCHOOL ROAD AT THE WAUKESHA AND WALWORTH COUNTY LINE.
            EVENT TIME IS ESTIMATED.

&&

KRR

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 8:59 AM CDTFlash Flood WarningMKXSauk3 hr
Jun 12, 10:41 AM CDTRiver Flood WatchMKXIowa, Lafayette4 hr
Jun 12, 12:19 PM CDTSevere Thunderstorm WarningMKXJefferson, Rock41 min
Jun 12, 1:08 PM CDTSevere Thunderstorm WarningMKXJefferson, Rock, Walworth, Waukesha67 min
Jun 12, 1:10 PM CDTAreal Flood AdvisoryMKXDodge, Jefferson, Rock, Walworth, Washington, Waukesha3 hr
Jun 12, 1:36 PM CDTSpecial Marine WarningMKX114 min
Jun 12, 1:42 PM CDTFlash Flood WarningMKXIowa, Lafayette6 hr
Jun 12, 1:52 PM CDTFlash Flood WarningMKXRacine, Walworth, Waukesha54 min
Jun 12, 1:55 PM CDTSevere Thunderstorm WarningMKXRacine, Walworth, Waukesha35 min
Jun 12, 2:12 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Waukesha48 min
Jun 12, 2:33 PM CDTRiver Flood WarningMKXLafayette4 days
Jun 12, 2:36 PM CDTTornado WarningMKXMilwaukee15 min
Jun 12, 2:37 PM CDTTornado WarningMKXIowa23 min
Jun 12, 2:55 PM CDTSevere Thunderstorm WarningMKXJefferson, Walworth, Waukesha50 min
Jun 12, 2:56 PM CDTTornado WarningMKXColumbia, Dane, Iowa49 min
Jun 12, 3:08 PM CDTSevere Thunderstorm WarningMKXDodge, Washington52 min
Jun 12, 3:16 PM CDTSevere Thunderstorm WarningMKXDane, Jefferson44 min
Jun 12, 3:24 PM CDTSevere Thunderstorm WarningMKXGreen, Rock52 min
Jun 12, 3:35 PM CDTSevere Thunderstorm WarningMKXWaukesha40 min
Jun 12, 3:38 PM CDTFlash Flood WarningMKXColumbia4 hr
Jun 12, 3:46 PM CDTFlash Flood WarningMKXDodge, Jefferson, Walworth, Washington, Waukesha4 hr
Jun 12, 3:46 PM CDTSevere Thunderstorm WarningMKXColumbia, Sauk29 min
Jun 12, 3:52 PM CDTSevere Thunderstorm WarningMKXDodge38 min
Jun 12, 4:10 PM CDTTornado WarningMKXDodge35 min
Jun 12, 4:11 PM CDTSpecial Marine WarningMKX2 hr
Jun 12, 4:12 PM CDTFlash Flood WarningMKXFond du Lac, Green Lake, Marquette3 hr
Jun 12, 4:15 PM CDTRiver Flood WarningMKXRock42 hr
Jun 12, 4:20 PM CDTRiver Flood WarningMKXJefferson9 days
Jun 12, 4:25 PM CDTTornado WarningMKXColumbia, Fond du Lac, Green Lake30 min
Jun 12, 4:28 PM CDTSevere Thunderstorm WarningMKXRacine, Walworth, Waukesha37 min
Jun 12, 4:33 PM CDTRiver Flood WarningMKXFond du Lac5 days
Jun 12, 4:39 PM CDTTornado WarningMKXDodge, Fond du Lac51 min
Jun 12, 4:43 PM CDTFlash Flood WarningMKXDane, Green, Iowa, Lafayette, Rock3 hr
Jun 12, 4:46 PM CDTSevere Thunderstorm WarningMKXDane, Green, Lafayette44 min
Jun 12, 4:49 PM CDTTornado WarningMKXDodge, Fond du Lac, Green Lake41 min
Jun 12, 4:52 PM CDTSpecial Marine WarningMKX113 min
Jun 12, 4:58 PM CDTTornado WarningMKXDane, Green, Lafayette32 min
Jun 12, 5:05 PM CDTSevere Thunderstorm WarningMKXGreen, Lafayette55 min
Jun 12, 5:19 PM CDTTornado WarningMKXDane, Green, Rock41 min
Jun 12, 5:22 PM CDTTornado WarningMKXFond du Lac38 min
Jun 12, 5:25 PM CDTTornado WarningMKXGreen50 min
Jun 12, 5:45 PM CDTFlash Flood WarningMKXOzaukee, Sheboygan113 min
Jun 12, 5:48 PM CDTSevere Thunderstorm WarningMKXOzaukee, Sheboygan, Washington27 min
Jun 12, 5:54 PM CDTTornado WarningMKXDane, Dodge, Jefferson24 min
Jun 12, 5:57 PM CDTTornado WarningMKXFond du Lac18 min
Jun 12, 5:58 PM CDTSpecial Marine WarningMKX2 hr
Jun 12, 6:00 PM CDTTornado WarningMKXDane, Rock30 min
Jun 12, 6:04 PM CDTRiver Flood WarningMKXSauk21 hr
Jun 12, 6:05 PM CDTSevere Thunderstorm WarningMKXGreen, Rock25 min
Jun 12, 6:12 PM CDTSevere Thunderstorm WarningMKXOzaukee, Sheboygan48 min
Jun 12, 6:16 PM CDTTornado WarningMKXFond du Lac, Sheboygan44 min
Jun 12, 6:19 PM CDTSevere Thunderstorm WarningMKXJefferson, Waukesha26 min
Jun 12, 6:30 PM CDTTornado WarningMKXDane, Jefferson30 min

Nearby

Flash Flood Warnings in Wisconsin, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.